# SDR ASAA1149503

- Difficulty date: March 30, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 654652880
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LEFT AFT TRANSITION PANEL BETWEEN BS 500B AND 500G IS CORRODED IN MULTIPE AREAS.  FABRICATED REPLACEMENT TRANSITION PANEL AND INSTALLED IAW B737 400 SRM 51 40 05 AND 51 40 02.
